Hi! To be honest, you are not on a huge dose, but I applaud you for wanting to stop the madness! You will feel rough for a few days, but there are things that will help with that.
Keep posting! You will get a lot of support here! When was your last dose?
That makes me feel better. It feels like a huge dose, because I would watch the clock until my next one, hope the doctor would quickly approve a refill, hope the insurance would cover if the refill was early. Laundry list, I felt like I was a slave to the crap. I still am unfortunately. So, if you feel like my 3-5 per day is not as monumental to overcome, that makes me brighten!
Yes but It still is better to kick the habit now instead of acting as though the little dose means its okay,its not, and very addicting.
It's not monumental to over come as far as you being able to do it or not. But it is monumental with respect to your life and getting it back! It is absolutely necessary to your health and well being. Your habit may not be huge now, but it will grow over time. I bet you already know that though!!!!!
Keep us posted. We will help you!
What do you recommend to alleviate any of these symptoms?
What might be a small dose for one person can be a huge for another. Its all the same in the end and you are smart for wanting to stop now. The longer you take it the harder it will be to stop. Keep talking to us on here, it helps.
I always tell everyone to get:
Advil or Tylenol
Mag/Cal/Zinc supplement at Wal Mart(For WD, RLS and cramps)
Gatorade and Apple Juice(For potassium and hydration)
Epsom Salt for baths...it really helps pain, aches, anxiety, RLS
Hyland's Restful Legs (supplement can be gotten at wal mart or similar places)
Also, eat bland fool like crackers and soup and toast. The thomas recipe is on the health pages, and it has helpful info in it too. Hot baths helped me SO much. Don't underestimate them!
If you start having symptoms and have more questions, be sure to ask!
tramahater gave you good advice in the above post so i cant really add anything except my support. You can do this!!! sara
Thanks all. Day 1 is on the books. Last night we had 20 adults and 18 kids 5 and under at my house for my son's 1 year birthday. Clearly I thought to myself I picked the wrong day to quit. I was nervous, uncomfortable and restless. Anxiety. Took a couple oof Tylenol PMS so I could sleep and was up in 2 hours, for 3 hours, thoughts racing. But, I did fall back to sleep. Today, as of early this morning, better...
Good! I know it's hard to believe, but lots of people don't even get that much sleep during WDs, so I'm glad you got some! Just get through the weekend, and it will start to get much better! Post any questions you have!
Thanks, it really does seem easier to deal with knowing that I am not an island and there are others out there that have been though this nonsense before. The bad thing is I knew it was happenning, just the pain was so bad, I stopped caring about the slide into addiction. Anything to numb the pain. The pain is there now, screaming, but I need to checdk for something to improve it, rahter than mask it. Thanks again!
Your body and brain will try to tell you anything to get that pill back.....including screaming in pain! You have the right idea. Get help for the pain and not just some pills that make you not care if you have it or not! There are some good non-narcotic meds and therapy that may help you. You just have to try some and see!
Rebound pain after stopping the pills can be really tough to get through, but if you can then it usually really improves. Lots of people say that they have less pain after they stop their drug of choice. Weird, huh? It happened to me though, so I know it's possible! I can handle a LOT more pain than I ever thought I could! The difference is that I didn't WANT to handle it. I wanted a pill to handle it.
You're doing good! Keep a positive attitude, and you will move forward in the right direction. Get out and walk when you feel like it. That will help a lot!
I told my wife if I had picked up my RX I would have already fallen off the wagon, but that is why that RX will NEVER be filled....Thanks again, my mind is very tricky and I could see myself talking me into just one, if it were around...So I took that out of the equation.
Call and cancel the refill. That way you can't change your mind when you feel really weak and sick! Tell them you no longer want it available. You're doing great!!!! : )
I called and cancelled my last Lortab RX at CVS minutes ago. I had to use tylenol pm in order to nap for a few hours today, worked only half a day to beat this crap. The anxiety and sweats suck. I took a hot bath and played with my two 4 year old girls at the time, they handed me their toys while I soaked. Hot bath helped. That made things much better. Hoping tomorrow will be incrementally better, at a minimum hoping my head will be clearer by Monday so I can work effectively. I feel like the hydrocodone has stolen my best effort at home and at work for some time, and tha,t I cannot continue to live with. Maybe this site will help me with your support and give me a vehicle to say what I have been quietly thinking for some time. Thanks all. I plan to post each day for 1 month, then hope that the corner will turn permanently by then. I feel sad and in awe for the folks that had to quit after they had taken 8-10 pills or more a day, no idea how they manage to turn their backs on that, when ikt is this tough for up to 6 for me per day. Crazy thing is I was never in denial, I knew the deal, but my pain was/is awful. Anyway, this post is for me more than anyone else. I feel more relaxed and at ease than I hhave all day.
Good. Stay calm and get some rest when you can. Post tomorrow and let us know how you are! : )
You are already doing a fantastic job! Keep knowing that every day this will get better for you and that we are here to listen and offer what advice we can. I was taking 4-6 10/325 a day for years and I never thought it would cause me to become addicted but I did and I am now 47 days clean and so much better for it. You will get through this tough part and your mind will get clearer and you will be amazed at how much better you will feel and how the pain will lessen when all that toxic mess is out of your system.
Day 3, and still good. Nervous, anxious, sweaty. Waiting for these feeling to pass. Last night was not fun sleeping, or tossing. Looking to day 4.
You're doing really well so hang in there.
Day 4 is usually when things start to get better, so hopefully you'll turn a corner.
Thinking of you.
I agree with pattifan. You should start feeling better very soon! Waiting to feel better is HARD, but just take an hour at a time if you have to. However you have to make it is fine, just don't give up and take a pill! That is the only thing you can really do wrong here!
Hang on!!! I'm cheering for ya!
Just wanted to through my support into the ring!
Don't underestimate the value of vitamins. Also,the amino acids 5HTP and L tyrosine are very effective. The more expensive ones are better but they work!!
Thanks all! Sent to family to a morning b-day party without me, I am laid up and feeling guilty about it, which I should not. My wife supports me, but really has zero idea why I feel so bad. Even if I wanted to fall off the wagon, impossible, no pills here or at the drug store. Thanks for the help,
Intuitively, I know that I am not alone, but hearing from all of you is huge. WHen I am feeling up to it after I know I have turned the corner, I plan on giving back to this forum to help those that are just starting. I knew I was on a slippery slope from day 1 on my first RX, knowing my personality, then throw a surgery into the mix, a painful, lengthy recovery and I am sliding straight to this point, which is why I stopped. No way I am going to make these first few days all for naught by falling off the wagon. I will keep you guys posted...! Thanks again, it really helps.
You certainly aren't alone. The support is here waiting for you whenever you need it.
Keep on track and post again soon.